# SDR MASA2022062100167

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 21,079 hours, 16,181 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH BLEED DUCT WARNING IN FLIGHT. MX IS CURRENTLY TROUBLE SHOOTING.
